Mixed Boundary Value Problem for Nonlinear Fractional Volterra Integral Equation
Keywords:Volterra equation , Krasnoselskii theorem, Banach contraction principle, Leray-Schauder degree theory
In this paper we present the existence of solutions for a nonlinear fractional integral equation of Volterra type with mixed boundary conditions, some necessary hypotheses have been developed to prove the existence of solutions to the proposed equation. Krasnoselskii Theorem, Banach Contraction principle, and Leray-Schauder degree theory are the basic theorems used here to find the results. A simple example of the application of the main result is presented.
B. Ahmad, A. Alsaedi and B.S. Alghamdi, “Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions,” Nonlinear Anal Real World Appl, vol. 9, no. 4, pp. 1727-1740, 2008.
B. Ahmad, and A. Alsaedi, “Existence of approximate solutions of the forced Duffing equation with discontinuous type integral boundary conditions,” Nonlinear Anal Real World Appl, vol. 10, no. 1, pp 358-367, 2009.
B. Ahmad, and S. Sundaram, “Some existence results for fractional integrodifferential equations with nonlinear conditions,” Communications in Applied Analysis, vol. 12, no. 2, pp 107, 2008.
B. Ahmad and B. S. Alghamdi, “Approximation of solutions of the nonlinear Duffing equation involving both integral and non-integral forcing terms with separated boundary conditions,” Comput Phys Commun, vol. 179, no. 6, pp 409-416, 2008.
B. Ahmad, J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Bound Value Probl, vol. 2009, pp 1-11.
Mesloub and Said, “On a mixed nonlinear one point boundary value problem for an integrodifferential equation,” Bound Value Probl, vol. 2008, pp 1-8.
Y. K. Chang, A. Anguraj, and K. Karthikeyan, “Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators,” Nonlinear Anal Theory Methods Appl, vol. 71, no. 10, pp 4377-4386, 2009.
Y. K. Chang, J.J. Nieto, and W.S. Li, “Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces,” J Optim Theory Appl, vol. 142, no. 2, pp 267-273, 2009.
B. Ahmad, “On the existence of T-periodic solutions for Duffing type integro-differential equations with p-Laplacian,” LJM, vol. 29, no. 1, pp 1-4, 2008.
J.J. Nieto, Rodriguez-Lopez and Rosana, “New comparison results for impulsive integrodifferential equations and applications,” IMA J Numer Anal, vol. 328, no. 2, pp 1343-1368, 2007.
A. Boucherif and Abdelkader, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Anal Theory Methods Appl, vol. 70, no. 1, pp 346-371, 2009.
M. Benchohra, S. Hamani and J. J. Nieto, “The method of upper and lower solutions for second order differential inclusions with integral boundary conditions,” Rocky Mt J Math, pp 13-26, 2010.
M. Feng, X. Zhang and X. Yang, “Positive solutions of the order nonlinear impulsive differential equation with nonlocal boundary conditions,” Bound Value Probl, vol. 2011, pp 1-19.
Y.K. Chang, J. J. Nieto and W. S. Li, “On impulsive hyperbolic differential inclusions with nonlocal initial conditions,” J Optim Theory Appl, vol. 140, no. 3, pp 431, 2009.
Z. Luo and J. J. Nieto, “New results for the periodic boundary value problem for impulsive integrodifferential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 70, no. 6, pp 2248-2260, 2009.
Z. Yang, “Existence of nontrivial solutions for a nonlinear Sturm–Liouville problem with integral boundary conditions, Nonlinear Analysis, Theory, Methods & Applications, vol. 68, no. 1, pp 216-225, 2008.
N. Nyamoradi and D. Alaei, “Existence solutions for nonlocal fractional differential equation with nonlinear boundary conditions,” Iranian Journal of Science and Technology (Sciences), vol. 38, no. 4, pp 455-461, 2014.
F. Y. Ishak, “Existence and uniqueness solution for three-point Hadamard type fractional Volterra BVP,” E-Jurnal Matematika, vol. 11, no.1, pp 70-78, 2022.
Z. Wang, “Existence and Uniqueness of Solutions for a Nonlinear Fractional Integrodifferential Equation with Three-Point Fractional Boundary Conditions,” vol. 1, 2016.
How to Cite
Copyright (c) 2022 Faraj Saka
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work